advertisement

In this Discussion

There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.

This includes any analysis, interpretation, or advice based on any diagnostic test

See the Veritas Health sites: Spine-health.com, Arthritis-health.com, Sports-health.com, Pain-health.com for medical articles and videos.
advertisement

ALIF L5-S1

ows1213oows1213 Posts: 6
edited 06/11/2012 - 8:56 AM in Recovering from Surgery
Hi all , I had an ALIF at L5-S1 in March 2011. I also suffer from osteoarthritis and osteoporosis (-3.6 bone density). I am still in a considerable amount of pain and my lower back feels like it contains a concrete block. My surgeon has not had me do any therapy due to my risk of fracture. I started on injections a few weeks ago and the first one left me paralyzed in my left leg for several hours. I now am terrified to receive another shot. I fell on the floor after "losing" my leg. Has anyone ever suffered this type of side effect from the injections?? I dont know what else to do for the pain. I am still taking 2-3 Norco and 1 flexoril on a daily basis just to deal with the pain and function seminormally...

Thanks , Lin
advertisement

Comments

  • I have been were you are. Don't be afraid to ask for either a MRI or a mylogram. It might be something totally different. You probably know by now that with bad bones and surgery your spine can takes on a domino effect. I have had 8 lumbar surgeries with the SI joint being the latest. Bug your surgeon and pain mgnt doc and have them find out whats going on. Good luck to you. Let me know how you are doing. Being laid up with back problems it seems no one understands unless they have been there. If you need to talk I am here.

    Linda
Sign In or Join Us to comment.